Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Azalin

Veteran Member
  • Total Reviews

    0
  • Content Count

    110
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Azalin

  • Rank
    Member

Recent Profile Visitors

1850 profile views
  1. Just giving this a bump, because I am suffering from the same issue, and it IS Accutane that caused it. I have had side effects from tane over the years, but sometimes go back on it to settle my own vanity. I haven't take it in about 2 years but decided to do a quick low dose ( 40mg over 4 days for a month). I have NEVER had a problem getting an erection. I didn't even need porn to masturbate, I'd just lay in bed and open up the spank bank from previous relationships and I was hard as a rock.
  2. I was on lose dose accutane for about 4 years. I got completely clear on it. I took a year off, but now I am starting my low dose again as of last week (40 mg pill, every 4 days).... it's the only way to get rid of my black heads all over my nose and the pores on my face. I don't have any pimples anymore though.
  3. Just wondering what you would describe as a low dose course of accutane? I am currently taking 40mg once every four days. I am a male that weighs 83 kg ( 185 pounds). Does this sound about right?
  4. So I gave it a try with no results. Started taking 5000 ui's a day, and then brought it up to 10,000 ui's after 2 weeks. It's been about a month and a week so far, and absolutely no change at all. I hope it works for some people. I also take a zinc pill, sports multivitamin, and 2000 mg's of Vitamin C daily.
  5. I don't have much for acne anymore, but I have a ton of blackheads on my nose that never go away. I take Retin-A every other night and it has cured me of acne. My face is still extremely oily though, especially my nose, which only cleared up when I was on accutane. Im going to start doing this today, 2,000 mg of Vitamin C, and I will start with 4,000 mg's of Vitamin D3. I also live in Ontario Canada, and am mostly in doors, especially during these winter months. Heres hoping it helps! I will up
  6. I just wanted to post what is working for me, instead of leaving the boards and never coming back. I was prescribed Retin-A for mild but extremely persistant acne. I would get big black heads / white heads on my nose, and a ton of bumps and white heads on my forehead. I have been taking Retin-A for a month but it honestly hasn't done anything (I am aware it can take 3 - 4 months to see results). I instead coupled it with Selsun Blue shampoo when I shower considering my forehead is a hot spo
  7. I would say moderate as well. I would love to see your eyes though, I bet you are very beautiful. I find girls with acne to be attractive. Hard to explain really, but I think it stems form the fact that people with acne understand the troubles and hardships that can be associated with something like troubled skin. You don't take stuff like that for granted and tend to be much more down to earth.
  8. Thank you for your concern, but keep this thread free of horror stories/warnings, there are various other threads/topics where they are welcome. Most of us understand that there are groups of people out there that experience issues -- issues that may or may not be caused by Accutane. However, the information in this thread needs to remain positive and on topic with low-dose Accutane, and the experiences associated with said doses. Yea, you mentioned the experience with said dose, and that is
  9. I was taking 40 mg's a day every 4 days. I was on that regimen for about 8 months when I developed Irritable Bowel Syndrome. Some days this is much worse then acne, because you feel bloated, sick to the stomach, and get sharp pains a lot of the time, and unlike acne, I will have this my entire life. So just remember to be careful of Accutane. Just do a search online and you can find thousands of people that have had links to it developing severe stomach issues such as IBS, Crohns Disease, and Bo
  10. I would agree. It came out of nowhere as well. Everything was fine, and then just one day I woke up and felt sick to my stomach. I have had bowel problems now ever since, and probably will for the rest of my life, and like you said, it didn't even cure my acne. It's not as bad as it was, but it still drives me nuts. I am also a very vain person. My acne is moderate around my forehead, and blackheads on my nose. Other than that my acne is far better than most here.
  11. Yea my face is very itchy. I don't use any lotions though as they just aggravate my sensitive skin (I've tried practically every kind). I pretty much just follow the "Cave Man" regimen. I use shampoo 3 times a week, I don't use soap or body wash as it drys out my whole body. So far the acne is pretty much gone with retin-A but my face is still very red and peeling. It's been 2 and a half weeks.
  12. Hey guys. So I have a lot of forehead acne, and a ton of black heads on my nose. My doctor has prescribed Retin-A .1% for me to see if it helps. So far I haven't seen anything, and it's been two and a half weeks. My skin is starting flake and dry off, and of course the area is very red, however I still have tons of blackheads, and the forehead acne hasn't disappeared. Has anyone had any luck with Retin-A, and if so, how long should it take. Thanks!
  13. I was on a low dose Accutane ( 1 x 40 mg pill every 3 days ) for about 4 years. I suddenly developed IBS and stopped taking accutane. Unfortunately my acne came back and am currently taking retin A.
  14. Yes he has. Actually it's not so much acne, it's Rosacea that is not being helped by anything else. The Rosacea then leads to redness of my face, dry skin, and of course acne. Low dose Accutane makes it 100% better. After trying everything else, and my doctor researching it himself, and finding many cases of people doing this ( for up to 15 or more years now ) he decided if I was willing, to try it. So far, it was been GOD sent, until I took these expired pills.
  15. Hey guys and gals. I haven't posted on here in years, because I've been on accutane, and it has 100% cleared me up. A quick story on me, and then my dilemma / question on to why I am back seeking advice. I took a regular course of Accutane ( 80 mg's a day for 2 months ) and my acne went away ( I weigh 185 pounds, so thats a good MG amount. ) However, when I was off accutane, it came back about 3 weeks later. I did another strong 2 month course, to only find the same results. I started to expe
×